# SDR DALA1167110676

- Difficulty date: November 29, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 62,833 hours, 29,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATE ON UPPER SURFACE OF MAIN CABIN FLOORBEAM AT BS 365.25 RBL 14.  REMOVED REPAIR SPLICE ANGLES AT STA 365.25 25 BL 0 TO RBL 14 FLOOR SURPORT STA 345-365.25 RBL L24 IAW B757-200 SRM 51-40-02 PG 7 PARA 7.D.
